I have had a retracted eardrum for many years. Have been put on different nasal sprays for allergies and sinus congestion but the eardrum hasn't gone back to normal. Also, I get dizzy randomly. I have moments where my vision fades to black and I lose my balance from the vertigo. Can this be caused by the retracted eardrum?
Retracted ear drums can sometimes cause a middle ear infection and dizziness. Vertigo can also occur with inner ear problems. If your dizziness feels like you are spinning or the room is spinning (and especially if associated with nausea or vomiting), this might be due to an inner ear problem. Dizziness could also be due to neurological causes. So, if it persists, I would advise you to consult your doctor for an evaluation. Also, I would strongly caution you not to drive or operate heavy machinery while dizzy as you might injure yourself or others.
hi i have 2 retracted ear drums, apprently uncommon in adults with both retracted simultaneously. i have these symtoms also. the dizziness, i really dont like it , i have had popping (everyday), ringing, aching, pain, altered hearing, very sensitive hearing, feels like wearing sound blocker ears phones. my gp told me i have 2 retracted earsdums, got mri app and consultation this week.
but im in the same boat. didnt think ears could cause this much bother!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.